# SDR QXEA2022072600259

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 13,598 hours, 8,173 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Part number: 451028LG00
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OUTBOARD COFFEE MAKER IN FWD GALLEY BEGIN TO SMOKE UPON INITIAL UTILIZATION. NO PASSENGERS ON BOARD AT THE TIME. REMOVED FROM SERVICE. MAINTENANCE PERFORMED AN INSPECTION AND COULD NOT DUPLICATE DISCREPANCY OR SMOKE. PLACED THE COFFEE MAKER ON DMI. RETURNED TO SERVICE.
